# SDR HNAA2012092600977

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 50,655 hours, 55,909 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071013190000
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT PAINT.  R & R RADAR TRANSCEIVER, OPS CHECKED GOOD IAW -8MM 34-41-04 AND BULLETIN 34-18.
